Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 1


Characterization for Generalized Exponential Distribution

PP: 15-21
Marwa M. Mohie El-Din, A. M. Sharawy,
In this work, a characterization of the probability density function of the general progressively Type-II right censored (GPTIIRCOS) exponential distribution is established and recurrence relations for the generalized exponential distribution are established (GED). Furthermore, the resulted equation has a very specialized trend to the progressively Type-II right censored ordered statistics (PTIIRCOS).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved